English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A Logic Based Approach to Finding Real Singularities of Implicit Ordinary Differential Equations

MPS-Authors
/persons/resource/persons73108

Sturm,  Thomas
Automation of Logic, MPI for Informatics, Max Planck Society;

External Resource

https://rdcu.be/cbpcP
(Publisher version)

Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Seiler, W. M., Seiß, M., & Sturm, T. (2021). A Logic Based Approach to Finding Real Singularities of Implicit Ordinary Differential Equations. Mathematics in Computer Science, 15, 333-352. doi:10.1007/s11786-020-00485-x.


Cite as: http://hdl.handle.net/21.11116/0000-0007-79D5-1
Abstract
There is no abstract available